Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2016, 3:14 PM EDT for Sussex County, New Jersey. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 3:14 PM EDT (19:14 UTC)
- Expired
- Jul 14, 2016, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
251
WWUS81 KPHI 141914
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT THU JUL 14 2016
NJZ001-007-008-142000-
SUSSEX-MORRIS-WARREN-
314 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...SUSSEX AND
NORTHEASTERN MORRIS COUNTIES...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER ANDOVER...OR NEAR
NEWTON...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT JERVIS...NEWTON...MONTAGUE...HOPATCONG...KINNELON...BUTLER...
MOUNT ARLINGTON...FRANKLIN...STANHOPE...HAMBURG...OGDENSBURG...
SUSSEX...BRANCHVILLE...ANDOVER...VERNON VALLEY...HIGH POINT...
LAKE MOHAWK...HAINESVILLE...PELLETTOWN AND HIGHLAND LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4102 7439
4100 7429 4091 7478 4127 7484 4135 7475
4136 7469
TIME...MOT...LOC 1914Z 268DEG 30KT 4101 7473
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 2:20 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 14, 2:20 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
220 PM EDT THU JUL 14 2016
.SYNOPSIS...
A weak surface front will approach from the west late today and
tonight, becoming nearly stationary off the coast through the
weekend. Low pressure may form along this front late Saturday and
Sunday. Weak high pressure is then expected for Monday before
another front moves in from the west Monday night and Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The last of the low clouds were lifting and breaking over our
central and northern counties early this afternoon.
We continue to anticipate highs in the lower and middle 90s
today, except in the elevated terrain of the Poconos and far
northern New Jersey, and along the immediate coast. Dew point
readings will remain in the lower and middle 70s. The Excessive
Heat Warning and Heat Advisory will remain in place.
A mid level short wave trough over western New York and central
Pennsylvania at midday will progress to the east. The feature
should pass over our forecast area from about mid afternoon into
early evening. Showers and thunderstorms will continue to develop
in response to the mid level feature. The convection should affect
most of our counties in eastern Pennsylvania and northern and
central New Jersey. The line of showers and thunderstorms is not
expected to extend far enough south to affect the upper Delmarva
and southern New Jersey based on the latest guidance.
The Storm Prediction Center has put the counties of Carbon,
Monroe, Northampton, Warren, Morris and Sussex (NJ) in Severe
Thunderstorm Watch 383 which is in effect until 700 pm. We have
updated the watch to include Morris county.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Precip shud come to an end this eve as the cdfnt crosses the area
and drier air moves in. Overall a quiet night is in store. Temps
will remain quite warm, but dew point will slowly decrease, so it
will become a bit more comfortable.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A mid-level ridge over the southern plain states and a mid-level
trough over eastern Canada will battle each other for influence
over weather here in the mid-Atlantic region through the long-term
forecast period. A southerly flow aloft will maintain above normal
temperature across the region on Friday under partly sunny skies
as a weak surface front becomes nearly stationary just off the
coast. however, a westerly flow at the surface behind this front
may provide just enough drier air to make conditions less
oppressive compared to Thursday even though the actual air
temperatures may be similar. An excessive heat warning for the
urban corridor areas currently in effect through 8 PM Friday will
remain intact. However,the heat advisory for surrounding areas
through 8 PM Thursday will not be extended into Friday pending the
evaluation of later guidance. An impulse of low pressure may
develop and ride north along this front Saturday and Sunday,
bringing with it unsettled weather in the form of showers and
thunderstorms, along with near normal temperatures under cloudy
skies. Then weak high pressure builds in from the west on Monday,
followed by a slightly stronger front Monday night and Tuesday as
the axis of a mid-level trough moves through. Then surface high
pressure is expected to build in from the west once again for the
mid and latter portions of next week as the mid-level ridge
expands north and east. normal to slightly above normal
temperatures mid-week could rise to above normal everywhere by the
end of next week with an expanding mid- level ridge.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
The low clouds were slow to lift and break this morning due to
the high humidity level. Mainly VFR conditions are expected for
this afternoon into this evening. However, a line of thunderstorms
is forecast to pass across our northern TAF sites from west to
east during the afternoon. We expected the thunderstorms to affect
KRDG and KABE sometime between 1800Z and 2000Z. They may impact
KTTN between 2000Z and 2200Z. It appears as though they will
remain to the north of KPNE, KPHL, KILG, KMIV and KACY based on
the latest guidance.
The potential for showers and thunderstorms should come to an end
this evening. Patchy low clouds and fog may develop tonight but
they will not be nearly as widespread as this morning.
The wind is forecast to favor the southwest and south today
around 10 knots. the wind should become light and variable for
tonight.
OUTLOOK...
Typical summer weather with mostly VFR conditions thru the
period. Sct showers and tstms will lower cigs/vsbys at times.
Periods most favorable are Thu evening and again Sat/Sun afternoon
and evening across the srn areas.
&&
.MARINE...
No marine headlines are expected durg the near and short term
pds.
OUTLOOK...
A mostly tranquil period on the waters overall. No major tropical
systems in the Atlantic basin expected. Sct tstms may produce
locally higher winds and seas, but overall sub-sca conditions
expected.
RIP CURRENTS...
The Atlantic Basin continues devoid of tropical storms and so
swell/period are necessarily lower/shorter and this bodes well for
beach goers but not so good for surfers.
At this time, the OVERALL probable risk for the formation of
dangerous rip currents today through next Tuesday looks to be
generally Low, at times low enhanced, because of the strength of
the afternoon onshore wind. It wont be impossible to see a short
period of moderate risk sometime over the next 6 days, though
there is nothing obviously evident in the gridded
swell/period/winds that strongly hint at this higher risk
category. The moon is full next Tuesday resulting in larger tidal
fluctuations between low and high tide early next week. SST's
continue above to well above normal, though some colder upwelling
may develop Friday or Saturday depending in part on the strength
of the offshore flow.
A reminder: Low risk does not mean no risk for the formation of
dangerous rip currents. Swim near a lifeguard. If caught in a rip
current relax and stay calm. Dont fight the current. Swim in a
direction along the shoreline until out of the seaward flowing
current.
&&
.EQUIPMENT...
KACY ASOS remains out of service, probably into Friday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ060>062-101-
103-105.
Excessive Heat Warning until 8 PM EDT Friday for PAZ070-071-
102-104-106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ007>010-012-
013-016-020>023-027.
Excessive Heat Warning until 8 PM EDT Friday for NJZ015-
017>019.
DE...Heat Advisory until 8 PM EDT this evening for DEZ002-003.
Excessive Heat Warning until 8 PM EDT Friday for DEZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Miketta
Near Term...Iovino
Short Term...Nierenberg
Long Term...Miketta
Aviation...Iovino/Miketta
Marine...Nierenberg/Miketta
Equipment...Hazardous weather outlook, Jul 14, 2:26 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 226 PM EDT THU JUL 14 2016 NJZ001-PAZ054-055-151830- SUSSEX-CARBON-MONROE- 226 PM EDT THU JUL 14 2016 ...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ062-151830- WARREN-MORRIS-NORTHAMPTON- 226 PM EDT THU JUL 14 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-020-027-PAZ060-061-101-103-105-151830- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 226 PM EDT THU JUL 14 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE STRONG WIND GUSTS, HAIL AND HEAVY RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-151830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 226 PM EDT THU JUL 14 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE STRONG WIND GUSTS, HAIL AND HEAVY RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-151830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 226 PM EDT THU JUL 14 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-151830- EASTERN MONMOUTH-COASTAL OCEAN- 226 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE STRONG WIND GUSTS, HAIL AND HEAVY RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-151830- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 226 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-151830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 226 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE STRONG WIND GUSTS, HAIL AND HEAVY RAINFALL ALONG WITH FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-151830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 226 PM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 14, 1:16 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 PM EDT THU JUL 14 2016
PAZ054-141745-
CARBON-
116 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 115 PM EDT...A STRONG THUNDERSTORM WAS OVER DELANO...OR NEAR
TAMAQUA...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...PALMERTON...JIM THORPE...NESQUEHONING...WEATHERLY...
CHRISTMANS...NEW MAHONING...PENN FOREST RESERVOIR...
BELTZVILLE STATE PARK...ALBRIGHTSVILLE...LAKE HARMONY...
MECKESVILLE...LANSFORD...SUMMIT HILL...BOWMANSTOWN...
BEAVER MEADOWS...PARRYVILLE...WEISSPORT...
TRESCKOW AND WEISSPORT EAST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4109 7560 4099 7550 4095 7557 4082 7548
4078 7567 4073 7576 4081 7588 4091 7599
4101 7573 4103 7574 4105 7577 4109 7577
4113 7567
TIME...MOT...LOC 1715Z 268DEG 30KT 4084 7604
POSpecial weather statement, Jul 14, 1:46 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT THU JUL 14 2016
NJZ007-PAZ054-055-061-062-141830-
WARREN-CARBON-MONROE-NORTHAMPTON-LEHIGH-
146 PM EDT THU JUL 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
CENTRAL NORTHAMPTON...NORTHWESTERN LEHIGH...MONROE AND CARBON
COUNTIES...
AT 145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STODDARTSVILLE TO LEHIGHTON TO NEAR SNYDERS...AND
MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...
BLAIRSTOWN...NAZARETH...PALMERTON...BANGOR...JIM THORPE...
SLATINGTON...PEN ARGYL...WIND GAP...BATH...BELVIDERE...WALNUTPORT...
HOPE...BELFAST...EAST BANGOR...SKYTOP AND CHRISTMANS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4115 7515 4114 7509 4108 7503 4110 7497
4105 7492 4090 7495 4072 7532 4070 7582
4074 7576 4080 7584 4083 7577 4112 7571
4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1745Z 263DEG 34KT 4114 7563 4084 7569 4074 7591
POLocal storm report, Jul 14, 3:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG HARMONY 40.75N 75.14W
07/14/2016 WARREN NJ LAW ENFORCEMENT
SEVERAL BUILDINGS DAMAGED.
&&
EVENT NUMBER PHI1601410
SFJSpecial weather statement, Jul 14, 3:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT THU JUL 14 2016
NJZ001-007-008-142000-
SUSSEX-MORRIS-WARREN-
314 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...SUSSEX AND
NORTHEASTERN MORRIS COUNTIES...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER ANDOVER...OR NEAR
NEWTON...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT JERVIS...NEWTON...MONTAGUE...HOPATCONG...KINNELON...BUTLER...
MOUNT ARLINGTON...FRANKLIN...STANHOPE...HAMBURG...OGDENSBURG...
SUSSEX...BRANCHVILLE...ANDOVER...VERNON VALLEY...HIGH POINT...
LAKE MOHAWK...HAINESVILLE...PELLETTOWN AND HIGHLAND LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4102 7439
4100 7429 4091 7478 4127 7484 4135 7475
4136 7469
TIME...MOT...LOC 1914Z 268DEG 30KT 4101 7473
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 26 min |
| Jul 14, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 46 min |
| Jul 14, 2:46 PM EDT | Tornado Warning | PHI | Warren | 29 min |
| Jul 14, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 38 min |
| Jul 14, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 27 min |
| Jul 14, 1:16 PM EDT | Special Weather Statement | PHI | Carbon | 29 min |
| Jul 14, 1:46 PM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 44 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.